# SDR GTIA040045

- Difficulty date: February 2, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - EMERGENCY LIGHT BELOW WATER SEPARATOR BAGS INOPERATIVE.  SECURED WIRES TO LIGHT ASSEMBLY OF EMERGENCY LIGHT BELOW WATER SEPARATOR BAGS.  OPS CHECK OK.  (M)
